# SDR 99ZZZX2958

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12GF
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300134
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 78008
- Condition: Wrong Part
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW MANIFOLD PRESSURE ON RIGHT ENGINE.  AFTER DETERMINING PROBLEM ON RIGHT ENGINE, CHECKED LEFT ENGINE AND FOUND P/N LW10798 ADAPTER WITH SLOTS CUT LENGTHWISE IN SLIP JOINT AREA.  SEVERAL CRACKS ENAMATE FROM THE END OF THESE SLOTS.  REPLACED ADAPTER AND FOUND INTERCONNECTING PIPE P/N 78008 WOULD NOT FIT WITHOUT GROSS DISTORTION.
